# SDR IXXA2022090303

- Difficulty date: August 9, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: 3685300B3983202
- Part serial: NSN
- Condition: Gouged
- Location: Zone 800
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SILL #2 LATCH PIN FITTING GOUGED (059-07) REF VT-SAA NR B000231
